USMLE Question of the Week

Diagnosing the Etiology of Subacute Dyspnea in a 72 Year-Old Man

In Episode 70 of Med School Question of the Week for USMLE, Hussain Rao, MedSchoolCoach expert tutor, answers this medical school question:

A 72-year old man comes into office complaining of trouble breathing for the past two weeks. He states that he has never experienced these symptoms before. The patient is a lifetime nonsmoker. He denies use of any illicit drugs. This patient has a history of Hodgkin lymphoma and recently received multiple rounds of chemotherapy. Physical examination reveals bibasilar crackles on lung auscultation, jugular venous distension and 2+ pitting edema in the lower extremities. What is the most likely cause of this patient’s symptoms?

  • Adverse effect of bleomycin
  • Idiopathic pulmonary fibrosis
  • Adverse effects of vincristine
  • Adverse effects of cyclophosphamide
  • Adverse effect of doxorubicin

Watch to find out!

Hussain Rao

Hussain grew up in Springfield, Missouri. He is currently an MS3 in the University of Missouri-Kansas City School of Medicine combined BA/MD program. Hussain scored >250 on his USMLE Step 1 and Step 2 exams and >95th percentile on his shelf exams. He has extensive tutoring experience and is committed to helping each student unlock their full potential.

Related Articles

Back to top button
Close